# SDR DALA2017120508436

- Difficulty date: December 4, 2017
- Submitted: December 5, 2017
- Operation: Air carrier
- Aircraft: N180DN
- Make and model: Boeing 767332
- Aircraft serial: 25985
- Aircraft time: 116,589 hours, 17,137 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Channel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION LEVEL 1, THE KEEL AREA CROSS OVER "T" CHANNELS HAVE CORROSION. REPLACED CHANNELS PER SRM 53-50-12.
